Uniqueness of entropy solutions to nonlinear elliptic-parabolic problems
MetadataShow full metadata
We study the Cauchy problem associated with the nonlinear elliptic - parabolic equation
b(u)t - α(u, φ(u)x)x = ƒ
We prove an L1-contraction principle and hence the uniqueness of entropy solutions, under rather general assumptions on the data.
CitationOuaro, S., & Toure, H. (2007). Uniqueness of entropy solutions to nonlinear elliptic-parabolic problems. Electronic Journal of Differential Equations, 2007(82), pp. 1-15.
This work is licensed under a Creative Commons Attribution 4.0 International License.